A spectral problem with integral conditions

In this paper, we consider an ordinary differential operator with integral conditions. We obtain an a priori estimate of the solutions and prove the sector structure and the discreteness of the spectrum of this operator. © 2011 Springer Science+Business Media, Inc.

Editors
-
Publisher
Springer New York LLC
Number of issue
3
Language
English
Pages
437-445
Status
Published
Department
-
Number
-
Volume
179
Year
2011
Organizations
  • 1 People's Friendship University of Russia, Moscow, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2424/